Why do I feel dizzy and confused after application of minox 5%?

I apply minox twice a day. But after application I feel kinda retarded and dizzy. I can't concentrate or think properly. This effect lasts for 2-4 hours after application. I have a bad hairfall and don't want to quit minox. Neither I want to fell retarded for 8 hours a day for my whole life :/ How to get rid of this problem?...I have heard minox lowering BP but mine after application seem to be same as before application

Doctor Answers 2

Dizzy and confused after minox use

Asif Rahman Khan,Have seen this side effect in some patients using minoxidil 5% before. How much minoxidil are you suing? Which preparation foam or liquid? Symptoms often result from using too much solution. The proper dose is one ml twice per day. If this does not correct the problem an evaluation with a hair loss specialist is strongly advised!
Sincerely,
Bernardino A. Arocha, MD


Houston Hair Restoration Surgeon
5.0 out of 5 stars 8 reviews

Minoxidil side effects

This can be a side effect of minoxidil. See your physician about lowering dose or stopping. I would not advise continuing.

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.